# SDR 06FDEA1604

- Difficulty date: April 26, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: ARC27061
- Condition: Severed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP TRAILING EDGE WEDGE ATTACH CHANNEL OUTBOARD REMOVABLE SEGMENT FOUND SEVERED AT THE OUTBOARD MOST 12 INCH (MATERIAL CLAD 2024-T42 SHEET 0.04 INCH).
